Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 503731, 5 pages
http://dx.doi.org/10.1155/2013/503731
Research Article

A Note on Common Fixed Point Results in Uniformly Convex Hyperbolic Spaces

Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand

Received 5 October 2012; Accepted 12 December 2012

Academic Editor: Sujit Samanta

Copyright © 2013 W. Laowang and B. Panyanak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

W. Laowang and B. Panyanak, “A Note on Common Fixed Point Results in Uniformly Convex Hyperbolic Spaces,” Journal of Mathematics, vol. 2013, Article ID 503731, 5 pages, 2013. https://doi.org/10.1155/2013/503731.